# SDR AALA20101013DFW01

- Difficulty date: October 12, 2010
- Submitted: October 13, 2010
- Operation: Air carrier
- Aircraft: N841NN
- Make and model: Boeing 737823
- Aircraft serial: 30914
- Aircraft time: 1,146 hours, 413 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Ballast
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LIGHT OUT ON LEFT FORWARD EMERGENCY EXIT HATCH.  REPLACED BALLAST LEFT FORWARD EXIT LIGHT.  OPS CHECKS NORMAL.
